I have been off effexor for 2.5 weeks, my sleeping patterns are horrible. I go to sleep 9 or 10 pm and wake up between 1-230 am. Does anyone know if this is a withdrawal symtom if so how long does it take to get back to normal.
I also notive sex drive is slowloy coming back and I also notice that I'm not snacking at all and \i'm loosing weight. Does exfessor have anything to do with weight gain.
Antidepressants mostly do cause weight gain and diminished sex drive.
Did you stop the effexor cold turkey? It should be mostly out of your system by now but you may still be experiencing withdrawals if you quit too quickly. Early morning awakening however is also symptom of depression. Did you have this symptom before starting effexor?
Hi, few of the withdrawal symptoms are dysphoric mood (unpleasant), irritability, agitation, dizziness, sensory disturbances, anxiety etc. Upon discontinuation of effexor therapy, hence need to gradually taper (reduction) dose.
Above mentioned symptoms can cause the disturbance in the sleep pattern. If intolerable symptoms occur following a decrease in dosage or upon discontinuation of therapy, then resuming the previous dose with a more gradual taper should be considered.
Effexor is known to increase the appetite and weight gain in 1-10 % patients. I suggest you to consult psychiatrist for further evaluation. Take care and regards.
My husband was put on effexor for depression and within 24 hours of his first 75mg dose I had to rush him to the ER for what we thought was a heart attack. They diagnosed it as a panic attack with palpitations. He stopped taking it until about 4 days ago he attempted to try the 1 dose of 75mg again. Once again the exact same thing happen.
How long does this drug stay in his body that he will be experiencing these panic attacks. He has no history of them prior and when he was not on it for the few days in between he had no issues at all.
Please help he is so scared this is a permanent thing. I have told him to talk to his doctor but I am hoping someone can at least advise sooner.
Hi. You have asked a question about Effexor in the Sleep Disorders community. I believe there are better places on MedHelp to get the answers you are seeking. Would you be able to repost your question in the following community:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.